Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Sep 10, 2014, 9:38 AM CDT for Fulton County, Knox County, Illinois. It took effect at Sep 10, 2014, 5:32 PM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2014, 9:38 AM CDT (14:38 UTC)
- In effect from
- Sep 10, 2014, 5:32 PM CDT
- Expired
- Sep 12, 2014, 3:46 PM CDT
- In force
- 46 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 17.02 ft at Sep 11, 2014, 3:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
154
WGUS43 KILX 101438
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
938 AM CDT WED SEP 10 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-110438-
/O.NEW.KILX.FL.W.0040.140910T2232Z-140912T2046Z/
/LNMI2.1.ER.140910T2232Z.140911T1200Z.140912T1446Z.NO/
938 AM CDT WED SEP 10 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From this afternoon until Friday afternoon.
* At 9 AM Wednesday the stage was 8.8 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 17.7 feet by tomorrow morning. The river will fall
below flood stage by Friday morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 8.8 Wed 9 AM 17.7 15.6 10.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-110437-
/O.EXT.KILX.FL.W.0039.140910T2315Z-140913T1512Z/
/SEVI2.2.ER.140910T2315Z.140912T0000Z.140913T0912Z.NO/
938 AM CDT WED SEP 10 2014
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Spoon River at Seville.
* From this evening until Saturday morning.
* At 9 AM Wednesday the stage was 16.4 feet.
* Flood stage is 22 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 26 feet by tomorrow evening. The river will fall
below flood stage by early Saturday morning.
* Impact...At 26 feet...Residences in Bernadotte begin to flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 16.4 Wed 9 AM 25.1 25.0 21.3
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
074 follow-up statements
906
WGUS83 KILX 110201
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
901 PM CDT WED SEP 10 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-111601-
/O.CON.KILX.FL.W.0040.000000T0000Z-140912T2046Z/
/LNMI2.1.ER.140910T2109Z.140911T1200Z.140912T1446Z.NO/
901 PM CDT WED SEP 10 2014
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday afternoon.
* At 845 PM Wednesday the stage was 16.5 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by
tomorrow morning. The river will fall below flood stage Friday
morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 16.5 Wed 9 PM 17.6 15.6 10.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-111601-
/O.EXT.KILX.FL.W.0039.000000T0000Z-140912T2100Z/
/SEVI2.1.ER.140911T1000Z.140912T0000Z.140912T1500Z.NO/
901 PM CDT WED SEP 10 2014
The Flood Warning continues for
The Spoon River at Seville.
* Until Friday afternoon.
* At 845 PM Wednesday the stage was 20 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 23.5 feet by tomorrow evening. The river
will fall below flood stage by Friday morning.
* Impact...At 23 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 20.0 Wed 9 PM 22.4 22.5 17.9
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$716
WGUS83 KILX 110944
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
444 AM CDT THU SEP 11 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-112344-
/O.CON.KILX.FL.W.0040.000000T0000Z-140912T2046Z/
/LNMI2.1.ER.140910T2109Z.140911T1200Z.140912T1446Z.NO/
444 AM CDT THU SEP 11 2014
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday afternoon.
* At 345 AM Thursday the stage was 17.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by this
morning. The river will fall below flood stage tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 17.0 Thu 4 AM 15.6 10.0 7.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-112343-
/O.EXT.KILX.FL.W.0039.000000T0000Z-140913T0508Z/
/SEVI2.1.ER.140912T0300Z.140912T1200Z.140912T2308Z.NO/
444 AM CDT THU SEP 11 2014
The Flood Warning continues for
The Spoon River at Seville.
* Until late Friday night.
* At 345 AM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 22.8 feet by tomorrow morning.The river will fall below
flood stage by tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 20.4 Thu 4 AM 22.8 19.8 14.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Smith406
WGUS83 KILX 111501
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CDT THU SEP 11 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-120501-
/O.EXT.KILX.FL.W.0040.000000T0000Z-140912T0748Z/
/LNMI2.1.ER.140910T2109Z.140911T0815Z.140912T0148Z.NO/
1001 AM CDT THU SEP 11 2014
The Flood Warning continues for
The Spoon River at London Mills.
* Until late tonight.
* At 945 AM Thursday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 16.4 Thu 10 AM 13.1 8.0 6.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-120501-
/O.EXT.KILX.FL.W.0039.000000T0000Z-140913T1240Z/
/SEVI2.1.ER.140912T0515Z.140912T1800Z.140913T0640Z.NO/
1001 AM CDT THU SEP 11 2014
The Flood Warning continues for
The Spoon River at Seville.
* Until Saturday morning.
* At 945 AM Thursday the stage was 20.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 23.0 feet by tomorrow afternoon.The river
will fall below flood stage by early Saturday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 20.4 Thu 10 AM 22.7 21.2 16.6
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$045
WGUS83 KILX 112112
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT THU SEP 11 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-095-112142-
/O.CAN.KILX.FL.W.0040.000000T0000Z-140912T0748Z/
/LNMI2.1.ER.140910T2109Z.140911T0815Z.140912T0148Z.NO/
412 PM CDT THU SEP 11 2014
The Flood Warning is cancelled for
The Spoon River at London Mills.
* At 345 PM Thursday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.8 Thu 4 PM MSG 13.1 8.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 10, 5:38 AM CDT, 4 hours earlier.
Area forecast discussion, Sep 10, 5:38 AM CDT, 4 hours before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 538 AM CDT Wed Sep 10 2014 .SHORT TERM...(Today) ISSUED AT 256 AM CDT WED SEP 10 2014 Heavy rainfall event is commencing across west-central Illinois early this morning, with 07z/2am radar imagery showing rain across the western half of the KILX CWA. Further west, very heavy rain and flash flooding is occurring across northern Missouri, where several convective systems have trained over the same locations. Latest IR satellite imagery shows first system dissipating west of Quincy, while another flare up of convection is developing further west along the Iowa/Missouri border. This activity is being fed by a 60-65kt 850mb jet streak as seen on the KEAX VWP and is tracking E/SE along a stationary frontal boundary extending from southern Iowa into eastern Missouri. As low pressure currently over southwest Iowa deepens and lifts into Wisconsin later this morning, this heavier precip area will gradually shift into west-central Illinois. With precipitable water values exceeding 2 inches, high rainfall rates of greater than 1 inch per hour will be possible. Several locations along/west of I-55 already picked up between 1 and 3 inches of rain yesterday, so any additional rainfall could potentially lead to flash flooding. As a result, current Flash Flood Watch for much of central Illinois along and north of a Shelbyville to Paris line will remain in effect today. Severe weather threat remains uncertain, as widespread showers and thunderstorms this morning will stabilize a good portion of the area. Best bet for adequate destabilization this afternoon will be along southern/eastern periphery of rain area. Based on current radar trends and 00z model output, think this will mainly be focused across the S/SE CWA. Latest convective outlook from SPC is trending in that direction as well, with the slight risk area being shifted further southeast than previously forecast. South of the precip area where afternoon high temperatures will reach the lower to middle 80s, CAPE values will likely reach the 1500 to 2000J/kg range across southern Illinois into central/southern Indiana. Outflow boundary from morning convection interacting with this unstable airmass and strong low-level wind shear will likely produce a line of strong to severe thunderstorms somewhere along/south of a Shelbyville to Paris line by mid to late afternoon. Main severe threat will be damaging wind gusts as the storms sink southeastward into the evening hours. && .LONG TERM...(Tonight through Tuesday) ISSUED AT 256 AM CDT WED SEP 10 2014 Low pressure will continue to track northeastward into the Great Lakes tonight, dragging a strong cold front through central Illinois. Boundary is progged to be along a Chicago to Saint Louis line early this evening, then along the Ohio River by Thursday morning. Based on this timing, will carry categorical PoPs across the E/SE CWA this evening, tapering down to just chance after midnight. Further northwest, will mention chance of showers this evening, followed by dry weather after midnight. Once front passes, much cooler conditions will be noted on Thursday. Despite a good deal of sunshine, strong CAA pushing 850mb temps to between 10 and 14c will result in highs only reaching the middle to upper 60s. Even cooler weather will be on tap for Friday, as 850mb temps drop further and clouds increase in advance of a lingering 500mb trough axis. Models continue to show this feature passing Friday night, accompanied by scattered showers. Latest ECMWF is quite bullish with its QPF Friday night, while the GFS is much drier. Think the precip will be mainly diurnal in nature, so am not ready to raise PoPs significantly for Friday night. Will bring low chance PoPs across the western half of the CWA Friday afternoon, then will only go with slight chance PoPs Friday night as daytime instability fades. Once this feature passes, strong Canadian high pressure will dominate the weather this weekend. Resulting high temperatures on Saturday and Sunday will only be in the 60s, while overnight lows dip into the 40s. Next northern stream short-wave will swing through the region early next week, although timing discrepancies exist among the models. GFS is slightly faster with the feature, bringing it across central Illinois on Monday, while the ECMWF delays in until Monday night. Due to timing differences and very limited moisture supply, have opted to keep the forecast dry through Tuesday at this time. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) ISSUED AT 535 AM CDT WED SEP 10 2014 Widespread rain and isolated storms producing MVFR and local IFR cigs early this morning, mainly across the west and northwest. We should see a temporary break in the showers and storms after 16z, with redevelopment along a strong cold front this afternoon roughly along and east of the I-55 corridor from 19z-23z. Confidence on if and when we see cigs improve to VFR across the west and north not very high at this time as soundings showing MVFR cigs at times into this afternoon. Low level wind shear will continue to around 13z with winds expected to mix down some with rather gusty south winds up to 30 kts at times this morning, and as the cold front approaches we will see the winds veer more into the southwest by late morning west, and finally into the northwest and north after FROPA this afternoon and evening. Wind speeds late this afternoon and evening after frontal passage will be from 10 to 15 kts. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through this evening FOR ILZ027>031-036>038- 040>042-047>051. FLASH FLOOD WATCH from 1 PM CDT this afternoon through late tonight FOR ILZ043>046-052>057-061. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SMITH
Hazardous weather outlook, Sep 10, 5:20 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 520 AM CDT WED SEP 10 2014 ILZ027>031-036>038-040>042-047>051-111100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 520 AM CDT WED SEP 10 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR HEAVY RAIN WILL CONTINUE INTO THE AFTERNOON HOURS WITH THE POTENTIAL FOR ANOTHER 1 TO 2 INCHES OF RAINFALL...WHICH IS ON TOP OF THE 1 TO 2 INCHES OF RAIN THAT HAS ALREADY OCCURRED ACROSS PARTS OF THE AREA OVER THE PAST 24 HOURS. IN ADDITION TO THE HEAVY RAINS THIS MORNING...SOME OF THE STORMS MAY PRODUCE WIND GUSTS AROUND 40 MPH AT TIMES. CURRENT INDICATIONS SUGGEST SCATTERED STORMS WILL REDEVELOP ALONG A STRONG COLD FRONT THIS AFTERNOON WITH THE PRIMARY LOCATION FOR DEVELOPMENT EAST OF THE ILLINOIS RIVER. SOME OF THE STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS ALONG WITH ADDITIONAL HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO EARLY THIS EVENING. PRIMARY TIME FRAME LOOKS TO BE FROM 200 PM UNTIL 8 PM CDT FOR ANY SPOTTER ACTIVATION...AND MAINLY EAST OF THE ILLINOIS RIVER VALLEY. ILZ043>046-052>057-061-111100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 520 AM CDT WED SEP 10 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR HEAVY RAIN WILL INCREASE ACROSS THE ENTIRE AREA TODAY WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION TO THE HEAVY RAINS THIS MORNING...SOME OF THE STORMS MAY PRODUCE WIND GUSTS AROUND 40 MPH AT TIMES. CURRENT INDICATIONS SUGGEST SCATTERED STORMS WILL REDEVELOP ALONG A STRONG COLD FRONT THIS AFTERNOON WITH THE PRIMARY LOCATION FOR DEVELOPMENT EAST OF THE ILLINOIS RIVER. SOME OF THE STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS ALONG WITH ADDITIONAL HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY TONIGHT. PRESENT INDICATIONS SUGGEST A TIME FRAME FROM 300 PM UNTIL 9 PM CDT FOR ANY SPOTTER ACTIVATION. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 520 AM CDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR OVER THE AREA THIS MORNING WITH HEAVY RAIN AND WIND GUSTS UP TO 40 MPH AT TIMES. LATER THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTHWEST...SCATTERED STORMS WILL REDEVELOP TO OUR NORTHWEST AND TRACK OVER OUR AREA LATE THIS AFTERNOON THROUGH THE EVENING HOURS. SOME OF THE STORMS LATER THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING. THE PRIMARY TIME FRAME FOR ANY ACTIVATION WOULD BE FROM 400 PM UNTIL 10 PM CDT. SMITH
In the hours before
Local storm report, Sep 10, 8:37 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
09/10/2014 M1.52 INCH SANGAMON IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 10, 8:38 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
09/10/2014 M1.62 INCH SANGAMON IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 10, 8:39 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
839 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
09/10/2014 M3.78 INCH CASS IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 10, 8:49 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN WASHINGTON 40.70N 89.44W
09/10/2014 M2.05 INCH TAZEWELL IL MESONET
0832 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
09/10/2014 M1.32 INCH MCLEAN IL NWS EMPLOYEE
0838 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
09/10/2014 M5.70 INCH MASON IL MESONET
0841 AM HEAVY RAIN ASTORIA 40.23N 90.36W
09/10/2014 M3.48 INCH FULTON IL MESONET
&&
JRPLocal storm report, Sep 10, 8:50 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
850 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
09/10/2014 M2.88 INCH KNOX IL MESONET
STORM TOTAL 2.88 INCHES. 1.45 INCHES SINCE MIDNIGHT.
MINOR STREET FLOODING. SWOP REPORT.
0315 AM HEAVY RAIN W LINCOLN 40.15N 89.37W
09/10/2014 M2.63 INCH LOGAN IL NWS EMPLOYEE
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
09/10/2014 M2.30 INCH MCLEAN IL CO-OP OBSERVER
0514 AM HEAVY RAIN ELKHART 40.02N 89.48W
09/10/2014 M1.73 INCH LOGAN IL MESONET
0551 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
09/10/2014 M1.87 INCH MARSHALL IL MESONET
48 HOUR RAINFALL TOTAL...3.55 INCHES
0555 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
09/10/2014 M2.95 INCH KNOX IL MESONET
SINCE MIDNIGHT
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
09/10/2014 M3.78 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
09/10/2014 M2.48 INCH MENARD IL MESONET
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
09/10/2014 M2.09 INCH LOGAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
09/10/2014 M2.35 INCH KNOX IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
09/10/2014 M2.70 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
09/10/2014 M2.13 INCH MCLEAN IL CO-OP OBSERVER
0604 AM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
09/10/2014 M2.28 INCH PEORIA IL MESONET
0620 AM HEAVY RAIN GALESBURG 40.95N 90.38W
09/10/2014 M2.75 INCH KNOX IL TRAINED SPOTTER
SINCE MIDNIGHT
0630 AM HEAVY RAIN TOULON 41.09N 89.86W
09/10/2014 M1.97 INCH STARK IL CO-OP OBSERVER
0630 AM HEAVY RAIN 4 NE RUSHVILLE 40.16N 90.51W
09/10/2014 M6.96 INCH SCHUYLER IL CO-OP OBSERVER
0630 AM HEAVY RAIN EUREKA 40.72N 89.28W
09/10/2014 M1.90 INCH WOODFORD IL MESONET
OVERNIGHT RAINFALL. SWOP REPORT.
0638 AM HEAVY RAIN EUREKA 40.72N 89.28W
09/10/2014 M1.90 INCH WOODFORD IL MESONET
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
09/10/2014 M1.62 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
09/10/2014 M2.17 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
09/10/2014 M1.56 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
09/10/2014 M2.20 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
09/10/2014 M2.98 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
09/10/2014 M1.13 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
09/10/2014 M2.80 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN YATES CITY 40.78N 90.01W
09/10/2014 M2.70 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
09/10/2014 M3.54 INCH SCOTT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
09/10/2014 M2.80 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
09/10/2014 M2.54 INCH MORGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
09/10/2014 M1.28 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN CHATHAM 39.67N 89.70W
09/10/2014 M1.47 INCH SANGAMON IL NWS EMPLOYEE
0710 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
09/10/2014 M2.53 INCH PEORIA IL NWS EMPLOYEE
24 HOUR RAINFALL.
0715 AM HEAVY RAIN 2 NE BLOOMINGTON 40.50N 88.95W
09/10/2014 M1.32 INCH MCLEAN IL NWS EMPLOYEE
24 HOUR RAINFALL.
0730 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
09/10/2014 M3.69 INCH KNOX IL CO-OP OBSERVER
0750 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
09/10/2014 M1.52 INCH SANGAMON IL CO-OP OBSERVER
0750 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
09/10/2014 M2.19 INCH MENARD IL MESONET
0800 AM HEAVY RAIN LACON 41.02N 89.41W
09/10/2014 M1.86 INCH MARSHALL IL CO-OP OBSERVER
0800 AM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
09/10/2014 M2.48 INCH MENARD IL MESONET
0800 AM HEAVY RAIN NW ST. DAVID 40.49N 90.05W
09/10/2014 M7.70 INCH FULTON IL TRAINED SPOTTER
TOTAL FROM YESTERDAY UNTIL 4 PM IS 4.10 AND FROM THIS
MORNING IS 3.60 INCHES WITH A TOTAL OF 7.70 INCHES.
0800 AM HEAVY RAIN 5 SSW AVON 40.60N 90.47W
09/10/2014 M3.84 INCH MCDONOUGH IL CO-OP OBSERVER
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
09/10/2014 M2.92 INCH PEORIA IL CO-OP OBSERVER
0832 AM HEAVY RAIN WASHINGTON 40.70N 89.44W
09/10/2014 M2.05 INCH TAZEWELL IL MESONET
0832 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
09/10/2014 M1.32 INCH MCLEAN IL NWS EMPLOYEE
0838 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
09/10/2014 M5.70 INCH MASON IL MESONET
0841 AM HEAVY RAIN ASTORIA 40.23N 90.36W
09/10/2014 M3.48 INCH FULTON IL MESONET
&&
JRPLocal storm report, Sep 10, 9:16 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN AVON 40.66N 90.44W
09/10/2014 M4.10 INCH FULTON IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 5:39 AM CDT | Special Weather Statement | ILX | Fulton, Schuyler | 66 min |
| Sep 10, 6:05 AM CDT | Special Weather Statement | ILX | Fulton, Knox, Mason, Menard, Peoria, Tazewell and 1 more | 55 min |
| Sep 10, 6:21 AM CDT | River Flood Warning | ILX | Fulton | 4 days |
| Sep 10, 6:36 AM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| Sep 10, 6:49 AM CDT | Special Weather Statement | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 56 min |
| Sep 10, 10:33 AM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon, Menard, Piatt, Sangamon | 3 hr |
| Sep 10, 2:26 PM CDT | Special Weather Statement | ILX | Logan, Menard | 64 min |
| Sep 10, 2:44 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 61 min |
| Sep 10, 3:06 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, McLean, Macon | 6 hr |
| Sep 10, 3:15 PM CDT | Areal Flood Advisory | ILX | Christian, Logan, Macon, Menard, Morgan, Sangamon | 6 hr |
| Sep 10, 3:44 PM CDT | Special Weather Statement | ILX | Christian, DeWitt, Macon, Moultrie, Piatt, Sangamon | 61 min |
| Sep 10, 4:41 PM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 8 days |
| Sep 10, 4:41 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 11 days |
| Sep 10, 4:48 PM CDT | Special Weather Statement | ILX | Champaign, Piatt | 57 min |
| Sep 10, 5:19 PM CDT | Special Weather Statement | ILX | Coles, Moultrie | 56 min |
| Sep 10, 6:44 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar, Moultrie | 3 hr |
| Sep 10, 6:51 PM CDT | Special Weather Statement | ILX | Effingham, Jasper | 39 min |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.